MathSciNet Relay Station
MathSciNet bibliographic data
MR565090 (82c:32034) 32M10 (22E45 52A20)
Vinberg, È. B. Invariant convex cones and orderings in Lie groups. (Russian) Funktsional. Anal. i Prilozhen. 14 (1980), no. 1, 1–13, 96.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement